Idealizers of fractal ideals in free group algebras

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publication Rings, extensions, and cohomology (Evanston, IL, 1993)
PublisherMarcel Dekker Inc.
Pages195–203
Publication statusPublished - 1994

Publication series

NameLecture Notes in Pure and Apllied Mathematics
Volume159

Cite this

Rosenmann, A. (1994). Idealizers of fractal ideals in free group algebras. In Rings, extensions, and cohomology (Evanston, IL, 1993) (pp. 195–203). (Lecture Notes in Pure and Apllied Mathematics; Vol. 159). Marcel Dekker Inc..